Persistence of nonautonomous logistic system with time-varying delays and impulsive perturbations
Articles
Dan Yang
Shandong Normal University
https://orcid.org/0000-0003-1819-1936
Xiaodi Li
Shandong Normal University
Zhongmin Liu
Shandong Normal University
Jinde Cao
Southeast University
https://orcid.org/0000-0003-3133-7119
Published 2020-07-01
https://doi.org/10.15388/namc.2020.25.18384
PDF

Keywords

nonautonomous logistic system
persistence
impulsive perturbations
time-varying delays
impulsive control theory

How to Cite

YangD., LiX., LiuZ. and CaoJ. (2020) “Persistence of nonautonomous logistic system with time-varying delays and impulsive perturbations”, Nonlinear Analysis: Modelling and Control, 25(4), pp. 564–579. doi: 10.15388/namc.2020.25.18384.

Abstract

In this paper, we develop the impulsive control theory to nonautonomous logistic system with time-varying delays. Some sufficient conditions ensuring the persistence of nonautonomous logistic system with time-varying delays and impulsive perturbations are derived. It is shown that the persistence of the considered system is heavily dependent on the impulsive perturbations. The proposed method of this paper is completely new. Two examples and the simulations are given to illustrate the proposed method and results.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy